Ruan, S.G. and Wei, J.J. (2003) On the zeros of transcendental functions with applications to stability of delay differential equations with two delays. Dynamics of Continuous, Discrete and Impulsive Systems, Ser. A: Ma-thematical Analysis, 10, 863-874.
一类具离散和分布时滞的捕食–食饵模型的稳定性Stability in a Predator-Prey Model with Discrete and Distributed Delays
朱焕桃, 张钟德, 陈五立
时滞, 捕食模型, 稳定性, Hopf分支Delays, Predator Model, Stability, Hopf Bifurcation
《Advances in Applied Mathematics》, Vol.3 No.3, 2014-08-29
研究了一类具有离散和分布时滞的捕食–食饵模型系统，通过在正平衡点处线性化模型，并分析相应的特征方程，得到了正平衡点的渐近稳定性和模型产生Hopf分支的条件。The stability in a predator-prey model with discrete and distributed delays is investigated. By using linearized methods for the positive equilibrium and analyzing the corresponding characteristic equations, sufficient conditions for asymptotic stability of the positive equilibrium and the Hopf bifurcation occurring are derived.